# SDR EISA95529

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Separated
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH BY 4 INCH AREA OF BS 870 RIGHT TERMINAL FITTING WEB, SEPARATED BELOW STRINGER 10R.  REPAIRED FITTING AS PER SB 727-53-194 AND BOEING DRAWING 65C35250.  (M)
